Encrypting and decrypting algorithms using strong face graph of a tree


Kuppan R. R. , SHOBANA L. L. , CANGÜL İ. N.

International Journal of Computer Mathematics: Computer Systems Theory, vol.5, no.4, pp.225-233, 2020 (Refereed Journals of Other Institutions) identifier

  • Publication Type: Article / Article
  • Volume: 5 Issue: 4
  • Publication Date: 2020
  • Doi Number: 10.1080/23799927.2020.1807606
  • Title of Journal : International Journal of Computer Mathematics: Computer Systems Theory
  • Page Numbers: pp.225-233